Off-campus WMU users: To download campus access articles, please use the following link to log in with your WMU ID and password: log in to proxy server

Document Type

Article Restricted

Publication Date

10-1988

Journal Title

Fuzzy Sets and Systems

Volume Number

28

Issue Number

1

First Page

15

Last Page

33

DOI

doi.org/10.1016/0165-0114(88)90113-3

Abstract

The problems of structure identification of a fuzzy model are formulated. A criterion for the verification of a structure is discussed. Using the criterion, an algorithm for identifying a structure is suggested. Further, a successive identification algorithm of the parameters is suggested. The proposed methods are applied to an example.

Share

COinS